MAUDE Adverse Event Report: COOK INC. NCIRCLE TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC. NCIRCLE TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G18778
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: first name: unknown g4 - pma/510(k) #: exempt h3: it is unknown if the device is going to be returned.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, during an unspecified procedure, two ncircle tipless stone extractors (reference this report) failed to fully close while the surgeon was extracting stones from a patient´s kidney.The surgeon then changed to a third same device, of a different lot, (reference patient identifier (b)(6) and the third one also failed.The surgeon then opened an equivalent device from a different manufacturer to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information has been requested, however, at the time of this report, no further information has been provided.
 
Event or Problem Description
Additional information was received 30jan2026: the procedure being performed was a ureteroscopy.The open and close function of the device was tested prior to use.Tortuous, calcified, or scarred patient anatomy was denied.
 
Additional Manufacturer Narrative
Additional information: b5, d9, e4.H3 - device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NCIRCLE TIPLESS STONE EXTRACTOR
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC.
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC.
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23832135
Report Number1820334-2025-01571
Device Sequence Number9288259
Product Code FFL
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG18778
Device Catalogue NumberNTSE-022115-UDH
Device Lot Number16795703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/30/2026
08/11/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/24/2026
09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC EQUIVALENT PRODUCT
Patient SexUnknown